Sur la transcendance de la série formelle Π
Journal de Théorie des Nombres de Bordeaux, Volume 2 (1990) no. 1, pp. 103-117.

Using the theorem of Christol, Kamae, Mendès France and Rauzy, we give an elementary proof of the transcendence of the formal power series Π as well as the transcendence of other formal power series with coefficients in a finite field.

En utilisant le théorème de Christol, Kamae, Mendès France et Rauzy, nous donnons une démonstration élémentaire de la transcendance de la série formelle Π ainsi que d’autres séries formelles à coefficients dans un corps fini.

DOI: 10.5802/jtnb.21
Keywords: Carlitz zeta function, formal series Π, transcendence, finite automata
@article{JTNB_1990__2_1_103_0,
     author = {Jean-Paul Allouche},
     title = {Sur la transcendance de la s\'erie formelle $\Pi $},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {103--117},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {1},
     year = {1990},
     doi = {10.5802/jtnb.21},
     zbl = {0709.11067},
     mrnumber = {1061761},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.21/}
}
TY  - JOUR
TI  - Sur la transcendance de la série formelle $\Pi $
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1990
DA  - 1990///
SP  - 103
EP  - 117
VL  - 2
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.21/
UR  - https://zbmath.org/?q=an%3A0709.11067
UR  - https://www.ams.org/mathscinet-getitem?mr=1061761
UR  - https://doi.org/10.5802/jtnb.21
DO  - 10.5802/jtnb.21
LA  - fr
ID  - JTNB_1990__2_1_103_0
ER  - 
%0 Journal Article
%T Sur la transcendance de la série formelle $\Pi $
%J Journal de Théorie des Nombres de Bordeaux
%D 1990
%P 103-117
%V 2
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.21
%R 10.5802/jtnb.21
%G fr
%F JTNB_1990__2_1_103_0
Jean-Paul Allouche. Sur la transcendance de la série formelle $\Pi $. Journal de Théorie des Nombres de Bordeaux, Volume 2 (1990) no. 1, pp. 103-117. doi : 10.5802/jtnb.21. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.21/

[1] J.-P. Allouche Somme des chiffres et transcendance, Bull. Soc. Math. France 110 (1982), 279-285. | Numdam | MR: 688035 | Zbl: 0508.10022

[2] J.-P. Allouche Automates finis en théorie des nombres, Expo. Math. 5 (1987), 239-266. | MR: 898507 | Zbl: 0641.10041

[3] J.-P. Allouche Note sur un article de Sharif et Woodcock, Sém. de Théorie des Nombres de Bordeaux 1,1 2ème série (1989), 163-187. | Numdam | MR: 1050273 | Zbl: 0714.12006

[4] J.-P. Allouche, J. Bétréma et J. Shallit Sur des points fixes de morphismes d'un monoïde libre, R.A.I.R.O, Informatique théorique et applications 23,3 (1989), 235-249.. | Numdam | MR: 1020473 | Zbl: 0691.68065

[5] L. Carlitz On Certain functions connected with polynomials in a Galois field, Duke Math. J., 1 (1935), 137-168. | JFM: 61.0127.01 | MR: 1545872 | Zbl: 0012.04904

[6] L. Carlitz Some topics in the arithmetic of polynomials, Bull. Amer. Math. Soc. 48 (1942), 679-691. | MR: 6744 | Zbl: 0063.00708

[7] H. Chérif Mesure d'irrationalité des valeurs de la fonction zéta de Carlitz sur F2[T], Thèse (1987), Bordeaux. Voir aussi H. Chérif et B. De Mathan, Mesure d'irrationalité de la valeur en 1 de la fonction zéta de Carlitz relative à F2 [T], C.R. Acad. Sci. Paris 305, Série I (1987), 761-763. | Zbl: 0635.10032

[8] G. Christol, T. Kamae, M. Mendès France et G. Rauzy Suites algébriques, automates et substitutions, Bull. Soc. Math. France 108 (1980), 401-419. | Numdam | MR: 614317 | Zbl: 0472.10035

[9] A. Cobham On the base dependence of sets of numbers recognisable by finite automata, Math. Systems Theory 3 (1969), 186-192. | MR: 250789 | Zbl: 0179.02501

[10] A. Cobham Uniform tag sequences, Math. Systems Theory 6 (1972), 164-192. | MR: 457011 | Zbl: 0253.02029

[11] G. Damamme Irrationalité de ζ(s) dans le corps des séries formelles Fq ((1/t)), C.R. Math. Rep. Acad. Sci. Canada 9,5 (1987), 207-212. | Zbl: 0634.10034

[12] G. Damamme et Y. Hellegouarch Propriétés de transcendance des valeurs de la fonction zéta de Carlitz, C.R. Acad. Sci. Paris 307, Série I (1988), 635-637. | MR: 967801 | Zbl: 0658.10039

[13] Y. Hellegouarch Propriétés arithmétiques des séries formelles à coefficients dans un corps fini, C.R. Math. Rep. Acad. Sci. Canada 8,2 (1986), 115-120. | MR: 831788 | Zbl: 0603.12011

[14] Y. Hellegouarch Notions de base pour l'arithmétique de Fq((1/t)), Can. J. Math. 40,4 (1988), 817-832. | MR: 969202 | Zbl: 0647.12009

[15] L.I. Wade Certain quantities transcendental over GF(pn, x), Duke Math. J., 8 (1941), 701-720. | MR: 6157 | Zbl: 0063.08101

[16] L.I. Wade Certain quantities transcendental over GF(pn, x), II, Duke Math. J., 10 (1943),587-591. | MR: 9023 | Zbl: 0063.08102

[17] L.I. Wade Two types of function fields transcendental numbers, Duke Math. J., 1,1 (1944), 755-758. | MR: 11296 | Zbl: 0063.08103

[18] L.I. Wade Remarks on the Carlitz ψ-function, Duke Math. J., 13 (1946), 71-78. | Zbl: 0063.08106

[19] L.I. Wade Transcendence properties of the Carlitz ψ-function, Duke Math. J., 13 (1946), 79-85. | Zbl: 0063.08107

[20] J. Yu Transcendence and Drinfeld modules, Inv. Math. 83 (1986), 507-517. | MR: 827364 | Zbl: 0586.12010

[21] J. Yu Transcendence and Drinfeld modules, II, Math. Res. Cent. Rep. (1986), 172-181, Symp. Taipei/Taiwan. | Zbl: 0644.12005

[22] J. Yu. in Zbl. Math. 644.12005 | Zbl: 0644.12005

H. Chérif Mesure d'irrationalité de valeurs de la fonction zéta de Carlitz sur Fq [T], C.R. Acad. Sci. Paris 310, Série I (1990), 23-26. | MR: 1044407 | Zbl: 0699.12022

G. Damamme Transcendance de la fonction zéta de Carlitz par la méthode de Wade, Thèse (1990), Caen.

J.M. Geijsel Transcendence in fields of positive characteristic, Thesis (1978), Amsterdam. | MR: 556869 | Zbl: 0422.10025

E.-U. Gekeler On power sums of polynomials over finite fields, J. Numb. Theory 30,1 (1988), 11-26. | MR: 960231 | Zbl: 0656.12007

D.S. Thakur Number fields and function fields (zeta and gamma functions at all primes), p-adic analysis, Proc. Conf. Houthalen/Belg (1986), 149-157. | MR: 921867 | Zbl: 0658.12005

Cited by Sources: